# SDR RAAA96B2045

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COCKPIT PBE RED INDICATOR PIN PROTRUDING.  CHANGED PBE DUE SEAL FAILURE.
